# SDR ASAA2017060820980

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 33,314 hours, 9,999 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11198
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 33,329 hours, 10,003 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATES ON MASTER CAUTION RECALL, EXTINGUISHES ON RESET. ACFT GROUNDED. CONFIRMED FAULT, RT PACK - ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL FOR FLIGHT DECK TCV.  REMOVED & REPLACED TCV (V143) IAW AMM 21-61-21, LEAK & GROUND FUNCTIONAL CHECKS NORMAL IAW AMM 21-61-00-700-806-002.
